An extension of a theorem by Cheeger and Müller - Pages préliminaires
AST
An extension of a Theorem by Cheeger and Müller, Astérisque, no. 205 (1992), p. 1-6 (Front Matter)
@incollection{AST_1992__205__1_0,
     author = {AST},
     title = {An extension of a theorem by Cheeger and M\"uller - Pages pr\'eliminaires},
     booktitle = {An extension of a Theorem by Cheeger and M\"uller},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {205},
     year = {1992},
     pages = {1-6},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__205__1_0}
}
AST. An extension of a theorem by Cheeger and Müller - Pages préliminaires, in An extension of a Theorem by Cheeger and Müller, Astérisque, no. 205 (1992), pp. 1-6. (Front Matter) http://www.numdam.org/item/AST_1992__205__1_0/